# SDR VNAA2018010399905

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 35,400 hours, 26,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035360013
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED IN AFT BAGGAGE BAY AT BS 1031, LBL 27.   REPLACED THE FLOORBEAM.
